MathSciNet Relay Station
MathSciNet bibliographic data
MR1099270 (92b:05027) 05C05
Simion, Rodica Trees with $1$-factors and oriented trees. Discrete Math. 88 (1991), no. 1, 93–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement